# SDR UIEA2018071101439

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 77,517 hours, 10,306 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: MA30A1001
- Part serial: AA655659
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE INDICATION INOP. REMOVED AND REPLACED LEFT ENGINE FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11. OPS CHECK GOOD AT THIS TIME.
